T Nation

Injection Site Lump (Dark Blood)

The last time i did an injection in my glutes. When i stuck the needle in the needle began to fill with a dark blood. i removed the needle and the blood shot out 2-3 feet. It was much darker than regular blood. I did some research over the past couple of days and found a similar post @

www.worldclassbodybuilding.com/forums/showthread.php/injection-site-knotting-28696.html

do you think that i should try to drain the site of this blood.

get professional help, in this case a doctor

I agree, that doesn’t sound too good.

Cant help you sorry

This post was flagged by the community and is temporarily hidden.

i was going to post pretty much what bushy did, but due to your apparent lack of knowledge to make a judgment call, i erred to the side of caution.

totally not ripping on you, just a professional second opinion is warranted, preferrably first hand, not over the internet.

thanks to all. I drained the area and have been good ever since.